# SDR SWIA201642782

- Difficulty date: October 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 37,278 hours, 22,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LONGERON BETWEEN BS 364 AND 333.   REMOVED AND REPLACED THE LONGERON IAW SRM.
